# SDR AALA20110812TUL02

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT SIDE OF FUSELAGE AT THE TOP OF AA OF 586AA.  INSTALLED FILLER AND DOUBLER AT STATION 1431 LONGERON 8 LEFT PER SRM 53-04-00 FIGURE 18 SHEET 1 AND 2.
